# SDR ASOA03129

- Difficulty date: March 25, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'A' CHECK IN TXK, THE RIGHT WING STRINGER NR 10 LOCATED CLOSE TO RIB NR 3 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT WING STRINGER NR 10 CLOSE TO RIB NR 3 IAW SRM 57-20-03.  (M)
